# SDR CALA9601207

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NLG RED UNSAFE LIGHT ILLUMINATED DURING DESCENT.  ABNORMAL PROCEDURES WERE FOLLOWED, BUT THE LIGHT REMAINED ON.  THE INDICATION LIGHTS WERE NORMAL WHEN THE GEAR WAS EXTENDED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR LOCK SENSOR AT FAULT.  THE SENSOR WAS REMOVED AND REPLACED.  A GEAR SWING WAS PERFORMED PER MM 32-00 WITH OPERATION AND INDICATIONS CHECKING GOOD.
